The forth order asymptotic approximation of the meteorological primitive equations when the Rossby number tends to zero

Abstract

Authors

C. Vamoș
-Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

A. Georgescu

Keywords

Cite this paper as:

C. Vamoş, A. Georgescu, The forth order asymptotic approximation of the meteorological primitive equations when the Rossby number tends to zero, St. Cerc. Meteorologice, 3 (1989), 13-21.

References

PDF

Not available yet.

About this paper

Journal

Studii și Cerceări Meteorologice

Publisher Name
DOI
Print ISSN
Online ISSN

MR

?

ZBL

?

Related Posts

Menu